IJPAM: Volume 81, No. 3 (2012)
AND CURVATURE CONDITIONS
Department of Mathematics
Central College Campus
Bangalore, 560 001, INDIA
Abstract. In this paper a special type of trans-Sasakian manifolds called -trans-Sasakian manifolds are studied. We present some general results for sectional curvatures of higher dimensional -trans-Sasakian manifolds and establish relations among the sectional curvatures. We also pay a special attention to 3-dimensional manifolds.
Received: June 10, 2012
AMS Subject Classification: 53D10, 53D15
Key Words and Phrases: trans-Sasakian manifold, totally real bi-sectional curvature, -sectional curvature, -Einstein
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395